# SDR SWIA2020062651182

- Difficulty date: May 15, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGED DOOR PIANO HINGE ON FUSELAGE SIDE HAS A GOUGE ON THE AFT LUG LAND (27TH LUG), (C-CHECK) RO 6/24/2020 REPLACED PASSENGER DOOR PIANO HINGE(FUSELAGE SID) REF SRM DWG.  COMPLIED WITH TASK CARD AND FORM M-337.
